# SDR ASAA2025080960625

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300U8
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 727I R/H FRAME SPLICE CORRODED. GROUNDED - YES. REMOVED CORROSION ON FRAME SPLICE AFT CARGO BS 727I R/H FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED FRAME SPLICE AFT CARGO BS 727I. IAW SRM 51-40-02-0G-0W: 1.00" O: .071" R: .061" L: 6" D: .010".
